Authors: Vesić, Nenad 
Title: SOME INVARIANTS OF CONFORMAL MAPPINGS OF A GENERALIZED RIEMANNIAN SPACE
Journal: Filomat
Volume: 32
Issue: 4
First page: 1465
Last page: 1474
Issue Date: 1-Jan-2018
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1804465V
Abstract: 
Invariants of conformal mappings between non-symmetric affine connection spaces are obtained in this paper. Correlations between these invariants and the Weyl conformal curvature tensor are established. Before these invariants, it is obtained a necessary and sufficient condition for a mapping to be conformal. Some appurtenant invariants of conformal mappings are obtained.
Keywords: Conformal mapping | Curvature | Invariant | Necessary and sufficient condition
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 13, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.